Im sorry you’re going through this at such young age, I’m a victim of isotretinoin myself and the only thing that has “helped” me was viagra. No it won’t give you any sensibility or pleasure back but will probably allow you to perform and that is better than nothing. Good luck and hold on.
Viagra seemed to help me a bit with sensitivity, not so much as relieving the loss of pleasure and nerve sensitivity, but as a byproduct of the extra pressure from relieving soft glans.
@michi100702, really, you’re still early into this. Give it some time to see if your condition improves.
Since I can’t ask this a doctor. Will viagra worsen my condition or will it stay the same? I mean are there any changes the day after it was used? And also how long will the erections hold from viagra? I don’t really want to have sex with my girl and then have a boner for the next 2 hours that wont go away
Eh. This happened to me a few times when using PDE5is when in my 20s. Learning that a half dose of 50mg sildanafil was still too much and cutting down to 25mg was an important lesson. Sometimes the effects would still be present when I showed up for work the next day.
It’s just annoying when there’s no libido or pleasure underlying a persistent erection.
For me it’s not really the libido tbh. It’s there and I also feel pleasure from orgasms that’s not the problem. The problem is the connection to it. In my head I don’t really feel that it’s there when I’m not touching it. And also that it gets soft after 1 second of not touching it. When I wake up in the morning I don’t feel anything in my pants which is just frustrating. It’s also even less than half its size when its soft which isn’t really life changing but it’s not nice either. I will tell the urologist today everything that happens and hope he just tosses some viagra at me and checks my hormones or maybe he even gives me some advice that could actually help. Also I will try going to the doctor to get my bloodwork checked. Who knows maybe I have an excessive amount of some minerals or vitamins in me because I supplemented like a idiot out of desperation.
Hello guys, little update. Tbh my Ed hasn’t improved a little bit and the only thing that keeps my head over water rn is my urologist who kept telling me that this has to be all in my head. He threw tadalafil 5mg a day at me which is some sort of viagra. It kinda helps keeping an erection but not really getting it. I still have little to no libido which is pretty frustrating since all the others that recovered had their recoveries in the first 3 months. I’m now almost 4 months of it and there are no changes. I found out that weed helps me a little bit with the libido but its sadly only temporary. Alcohol and coconut oil somehow take my ability to get an erection after consuming it for about 1-2 days. Can someone tell me what kind of foods/supplements are a good support for the libido or the accutane recovery? Currently I’m still taking maca, tribulus panax,ginseng, 35mg zinc, vitamin C and fish oil. Since 1 1/2 the viagra too but I can’t see it as a long term solution since these erections don’t last long either. I also have no erections in the night morning or throughout the day which I personally think comes from the zero libido. Is there any way to improve the libido naturally? My urologist somehow said that accutane wont cause ed and that its psychological which really is annoying since that isn’t possible looking at the fact that I have no erections at night or in the morning since these are made from the brain just to test the bodily functions but well he is the doctor.